# SDR FDEA202409281388

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N147FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63094
- Aircraft time: 12,194 hours, 5,651 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T230139G
- Part serial: 000779
- Condition: Dented
- Location: Zone 500 Flap
- Part time: 12,194 hours, 5,651 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFTER INBOARD FLAP UPPER SKIN WITH A DENT AT 3 IN. FORWARD OF THE TRAILING   EDGE AND 18 IN. OF THE INBOARD EDGE LEFT WING AFTER INBOARD FLAP UPPER SKIN AT 3 IN FORWARD OF T/E AND 18 IN OF THE   INBOARD EDGE WAS REPAIRED IAW B767 SRM 57-53-01-2R REP 1 FIG.201 (SHEET 4) AND SRM 51-  70-10-2R REP 2 PAR.4.D FIG.203 ( SHEET 1) REV.90 AUG 15/2024
